# SDR SIMA20220305001

- Difficulty date: March 5, 2022
- Submitted: March 6, 2022
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 39,343 hours, 34,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT CRADLE BROKENMEL 25-32 AUTH# 030074M-C LOG PG 4797230 ITEM #2-C/A-RAR AFT EMERGENCY FLASHLIGHT CRADLE ASSY IAW AMM 33-50-16 MEL ITEM RESTORED
